Alert archive / Texas / Wind Advisories in 2008

Wind Advisory 6, NWS Fort Worth, TX

January 30, 200846 counties in Texas

NWS Fort Worth, TX issued this wind advisory at Jan 30, 2008, 8:18 PM CST for 46 counties in Texas. It took effect at Jan 31, 2008, 9:00 AM CST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Jan 30, 2008, 8:18 PM CST (02:18 UTC)
In effect from
Jan 31, 2008, 9:00 AM CST
Expired
Jan 31, 2008, 7:00 PM CST
In force
10 hr
Issued by
NWS Fort Worth, TX
All 46 counties

Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 02:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 2.3 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2008-01-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2008-01-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 347 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2965 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
347 m²/s²
0-3 km storm-relative helicity
629 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KFWD 310218
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
818 PM CST WED JAN 30 2008

...WIND ADVISORY FOR ALL OF NORTH TEXAS ON THURSDAY...

.SFC LOW PRESSURE AHEAD OF A COLD FRONT OVER THE NORTHERN TEXAS PANHANDLE
THIS EVENING...WILL CONTINUE TO DEEPEN AND INTENSIFY OVERNIGHT...AS
IT MOVES TO THE RED RIVER BY THURSDAY MORNING...THEN MOVES EAST ACROSS
THE RED RIVER AND TOWARD THE OZARKS BY THURSDAY EVENING. A VERY TIGHT
WEST AND NORTHWEST GRADIENT WILL EXIST OVER NORTH TEXAS...ALONG WITH
SOME MIXING OF STRONGER LOW LEVEL WINDS ALOFT TO MAKE FOR ANOTHER VERY
WINDY DAY. THE GUSTY WEST FLOW COMING OUT OF WEST TEXAS MAY ALSO RESULT
IN SOME BLOWING DUST OVER AT LEAST AREAS ALONG AND WEST OF INTERSTATE
35 BY AFTERNOON.

TXZ091>093-100>104-115>119-129>134-141>145-156>160-174-311030-
/O.NEW.KFWD.WI.Y.0006.080131T1500Z-080201T0000Z/
MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS-
PALO PINTO-PARKER-TARRANT-DALLAS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-LAMPASAS-
CORYELL-BELL-MCLENNAN-FALLS-MILAM-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...GRAHAM...OLNEY...JACKSBORO...DECATUR...
BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY...
PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR...
FORT WORTH...ARLINGTON...DALLAS...CISCO...EASTLAND...RANGER...
GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...OAK TRAIL SHORES...
GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...ENNIS...
MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON...GOLDTHWAITE...
HAMILTON...HICO...CLIFTON...MERIDIAN...VALLEY MILLS...HILLSBORO...
LAMPASAS...COPPERAS COVE...GATESVILLE...KILLEEN...TEMPLE...
FORT HOOD...WACO...MARLIN...CAMERON...ROCKDALE
818 PM CST WED JAN 30 2008

...WIND ADVISORY IN EFFECT FROM 9 AM TO 6 PM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT FROM 9 AM TO 6 PM CST THURSDAY.

GUSTY WEST AND NORTHWEST WINDS BETWEEN 20 AND 30 MPH...WITH GUSTS
APPROACHING...OR POSSIBLY EXCEEDING 40 MPH CAN BE EXPECTED BY LATE
MORNING AND EXTENDING THROUGH THE AFTERNOON HOURS. SOME BLOWING
DUST WILL BE POSSIBLE BEHIND THE COLD FRONT AS WELL.

WINDS THIS STRONG WILL LIKELY MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES ON NORTH TO SOUTH ROADS AND HIGHWAYS. BOATERS
SHOULD USE EXTREME CAUTION WHEN VENTURING ONTO THE OPEN WATERS OF AREA
LAKES...DUE TO VERY CHOPPY AND DANGEROUS CONDITIONS. RESIDENTS SHOULD
TAKE ACTION NOW TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER 
LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS.

$$

TXZ094-095-105>107-120>123-135-146>148-161-162-175-311030-
/O.NEW.KFWD.WI.Y.0006.080131T1800Z-080201T0200Z/
FANNIN-LAMAR-HUNT-DELTA-HOPKINS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-
HENDERSON-NAVARRO-FREESTONE-ANDERSON-LIMESTONE-LEON-ROBERTSON-
INCLUDING THE CITIES OF...BONHAM...PARIS...GREENVILLE...
COMMERCE...COOPER...SULPHUR SPRINGS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...ATHENS...
GUN BARREL CITY...CORSICANA...TEAGUE...FAIRFIELD...PALESTINE...
MEXIA...GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...
HEARNE...FRANKLIN...CALVERT
818 PM CST WED JAN 30 2008

...WIND ADVISORY IN EFFECT FROM 12 PM TO 8 PM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT FROM 12 PM TO 8 PM CST THURSDAY.

GUSTY WEST AND NORTHWEST WINDS BETWEEN 20 AND 30 MPH...WITH GUSTS 
APPROACHING...OR POSSIBLY EXCEEDING 40 MPH CAN BE EXPECTED BY AFTERNOON
AND EXTENDING THROUGH THE EARLY EVENING HOURS.

WINDS THIS STRONG WILL LIKELY MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES ON NORTH TO SOUTH ROADS AND HIGHWAYS. BOATERS
SHOULD USE EXTREME CAUTION WHEN VENTURING ONTO THE OPEN WATERS OF AREA
LAKES...DUE TO VERY CHOPPY AND DANGEROUS CONDITIONS. RESIDENTS SHOULD
TAKE ACTION NOW TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER 
LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG
WINDS.

$$

05/
3 follow-up statements
000 
WWUS74 KFWD 310941
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
341 AM CST THU JAN 31 2008

.SYNOPSIS...A LOW PRESSURE SYSTEM WILL MOVE ALONG THE RED RIVER TODAY
AND RESULT STRONG WESTERLY WINDS ACROSS THE WESTERN AND CENTRAL
PORTIONS OF NORTH TEXAS. THE WINDS WILL BEGIN TO DIMINISH AFTER SUNSET.

TXZ094-095-105>107-121>123-135-148-311045-
/O.CAN.KFWD.WI.Y.0006.080131T1800Z-080201T0200Z/
FANNIN-LAMAR-HUNT-DELTA-HOPKINS-KAUFMAN-VAN ZANDT-RAINS-HENDERSON-
ANDERSON-
INCLUDING THE CITIES OF...BONHAM...PARIS...GREENVILLE...
COMMERCE...COOPER...SULPHUR SPRINGS...TERRELL...KAUFMAN...
FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...EDGEWOOD...
EMORY...POINT...EAST TAWAKONI...ATHENS...GUN BARREL CITY...
PALESTINE
341 AM CST THU JAN 31 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS CANCELED THE WIND
ADVISORY. WHILE WESTERLY WINDS WILL INCREASE TO AROUND 20 MPH
WITH GUSTS TO 30 MPH LATE THIS AFTERNOON...THE STRONGEST WINDS ARE
EXPECTED TO REMAIN WEST OF A SHERMAN TO PALESTINE LINE.

$$

TXZ091>093-100>104-115>120-129>134-141>147-156>162-174-175-311745-
/O.EXT.KFWD.WI.Y.0006.080131T1500Z-080201T0100Z/
MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS-
PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-EASTLAND-ERATH-HOOD-
SOMERVELL-JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...GRAHAM...OLNEY...JACKSBORO...DECATUR...
BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY...
PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR...
FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON...
GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN...
VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...FAIRFIELD...
LAMPASAS...COPPERAS COVE...GATESVILLE...KILLEEN...TEMPLE...
FORT HOOD...WACO...MARLIN...MEXIA...GROESBECK...BUFFALO...
CENTERVILLE...JEWETT...OAKWOOD...CAMERON...ROCKDALE...HEARNE...
FRANKLIN...CALVERT
341 AM CST THU JAN 31 2008

...WIND ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CST
THIS EVENING...

A POWERFUL UPPER LEVEL STORM SYSTEM WILL MOVE ALONG THE RED RIVER
TODAY AND RESULT IN STRONG WESTERLY WINDS ACROSS MUCH OF NORTH
TEXAS. WINDS WILL INCREASE DURING THE LATE MORNING HOURS AND
PERSIST INTO EARLY EVENING. SUSTAINED WIND SPEEDS OF 25 TO 35
MPH...WITH GUSTS UP TO 45 MPH ARE POSSIBLE.

WINDS THIS STRONG WILL LIKELY MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES ON NORTH TO SOUTH ROADWAYS. BOATERS
SHOULD USE EXTREME CAUTION WHEN VENTURING ONTO THE OPEN WATERS OF
AREA LAKES...DUE TO VERY CHOPPY AND DANGEROUS CONDITIONS.
RESIDENTS SHOULD TAKE ACTION NOW TO SECURE TRASH CANS...LAWN
FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE
BLOWN AROUND IN THE STRONG WINDS.

$$


92
000 
WWUS74 KFWD 311652
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
1052 AM CST THU JAN 31 2008

.A LOW PRESSURE SYSTEM MOVING ALONG THE RED RIVER TODAY WILL RESULT
STRONG WEST TO NORTHWEST WINDS ACROSS THE WESTERN AND CENTRAL PORTIONS OF
NORTH TEXAS. THE WINDS WILL DIMINISH AFTER SUNSET.

TXZ091>093-100>104-115>120-129>134-141>147-156>162-174-175-010100-
/O.CON.KFWD.WI.Y.0006.000000T0000Z-080201T0100Z/
MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS-
PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-EASTLAND-ERATH-HOOD-
SOMERVELL-JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...GRAHAM...OLNEY...JACKSBORO...DECATUR...
BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY...
PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR...
FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON...
GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN...
VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...FAIRFIELD...
LAMPASAS...COPPERAS COVE...GATESVILLE...KILLEEN...TEMPLE...
FORT HOOD...WACO...MARLIN...MEXIA...GROESBECK...BUFFALO...
CENTERVILLE...JEWETT...OAKWOOD...CAMERON...ROCKDALE...HEARNE...
FRANKLIN...CALVERT
1052 AM CST THU JAN 31 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING. 

A LOW PRESSURE SYSTEM MOVING ALONG THE RED RIVER TODAY WILL RESULT
STRONG WEST TO NORTHWEST WINDS ACROSS THE WESTERN AND CENTRAL PORTIONS OF
NORTH TEXAS. THE WINDS WILL DIMINISH AFTER SUNSET.

THE STRONG GUSTY WINDS WILL LIKELY MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTREME
CAUTION WHEN VENTURING ONTO THE OPEN WATERS OF AREA LAKES...DUE TO
VERY CHOPPY AND DANGEROUS CONDITIONS. RESIDENTS SHOULD TAKE ACTION
NOW TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT
OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS.

$$

SCHULTZ
000 
WWUS74 KFWD 010054
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
654 PM CST THU JAN 31 2008

...WIND ADVISORY WILL EXPIRE AT 7 PM...

.WIND GUSTS WILL DIMINISH THROUGH THE EVENING...THEREFORE THE WIND
ADVISORY WILL BE ALLOWED TO EXPIRE AT 7 PM.

TXZ091>093-100>104-115>120-129>134-141>147-156>162-174-175-010200-
/O.EXP.KFWD.WI.Y.0006.000000T0000Z-080201T0100Z/
MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS-
PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-EASTLAND-ERATH-HOOD-
SOMERVELL-JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...GRAHAM...OLNEY...JACKSBORO...DECATUR...
BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY...
PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR...
FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON...
GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN...
VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...FAIRFIELD...
LAMPASAS...COPPERAS COVE...GATESVILLE...KILLEEN...TEMPLE...
FORT HOOD...WACO...MARLIN...MEXIA...GROESBECK...BUFFALO...
CENTERVILLE...JEWETT...OAKWOOD...CAMERON...ROCKDALE...HEARNE...
FRANKLIN...CALVERT
654 PM CST THU JAN 31 2008

...WIND ADVISORY WILL EXPIRE AT 7 PM CST THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 7 PM CST THIS EVENING. 

WIND GUSTS WILL DIMINISH THROUGH THE EVENING...THEREFORE THE WIND
ADVISORY WILL BE ALLOWED TO EXPIRE AT 7 PM.

$$

SCHULTZ

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Jan 30, 5:47 PM CST, 2 hours 31 minutes earlier.

Area forecast discussion, Jan 30, 5:47 PM CST, 2 hours 31 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
547 PM CST WED JAN 30 2008

.AVIATION... /00Z UPDATE/
VFR CONDS TO CONTINUE FOR THE NEXT SEVERAL HOURS BUT MOISTURE IS
ON THE INCREASE AND CIGS WILL CONTINUE TO LOWER OVER THROUGH THE
EVENING. EXPECT MVFR CONDS TO OVERSPREAD WACO LATER THIS EVENING
THEN MAKE A RUN AT THE METROPLEX OVERNIGHT. WILL SHOW MVFR CIGS
FOR BKN025 AROUND 7Z. PRECIP IS EXPECTED TO INCREASE IN COVERAGE
THROUGH THE NIGHT...BUT WILL HAVE MOST OF IT TO THE EAST OF THE
TAF SITES. WINDS WILL BE ON THE INCREASE BEHIND THE FRONT WHICH IS
EXPECTED TO MOVE THROUGH AFTER SUNRISE. WILL HAVE 27018G28KT
INCREASING TO 31026G36 BY MIDDAY. SOME CROSSWIND PROBLEMS ARE
LIKELY AGAIN THURSDAY BUT WIND SPEEDS WONT BE AS HIGH AS THEY WERE
TUESDAY.

91/DUNN

&&

.PREV DISCUSSION... /ISSUED 333 PM CST WED JAN 30 2008/

ANOTHER GUSTY DAY ACROSS NORTH TEXAS AS WINDS INCREASE AHEAD OF A
DEEPENING SURFACE LOW NOW LOCATED NORTH OF THE TEXAS PANHANDLE.
WINDS TODAY HAVE NOT BEEN NEARLY AS SEVERE AS YESTERDAY...HOWEVER
A FEW FIRES ARE NOTICEABLE ON THE 3.9U IR CHANNEL NEAR GRAHAM AND
ALSO NEAR THE RED RIVER IN COOKE COUNTY. ANOTHER DRY LINE/PACIFIC
FRONT COMBO WILL BE SWEEPING THROUGH TEXAS IN THE NEXT 18 HRS.
WIND SPEEDS BEHIND THE FRONT TOMORROW LOOK HIGHER THAN THEY WERE
FOR TODAY...AND A WIND ADVISORY WILL MOST LIKELY NEED TO BE
ISSUED. A RED FLAG WARNING HAS ALREADY BEEN ISSUED FOR EVERYWHERE
BUT THE NORTHERN-MOST AND EASTERN-MOST COUNTIES. THESE AREAS WILL
HAVE SLIGHTLY HIGHER RELATIVE HUMIDITIES AND SLIGHTLY LOWER WIND
SPEEDS.

PRECIPITATION MAY DEVELOP AS THE UPPER LEVEL TROUGH APPROACHES
TONIGHT. RAIN WILL BE MOST LIKELY GENERALLY EAST OF INTERSTATE 35
WHERE THE BETTER MOISTURE WILL BE. HAVING SAID THAT...DEW POINTS
ARE STILL VERY LOW RIGHT NOW BUT SOME AREAS SHOULD RECOVER INTO
THE 30S AND 40S OVERNIGHT.

SOUTH WINDS WILL BECOME ESTABLISHED AGAIN BY FRIDAY AFTERNOON.
HIGH PRESSURE AT THE SURFACE WILL KEEP WINDS LOWER ON FRIDAY
THAN THEY HAVE BEEN THE LAST FEW DAYS. A SURFACE LOW WILL DEVELOP
ALONG THE LEE OF THE ROCKIES OVER THE WEEKEND AND GRADUALLY SINK
SOUTH AS HIGH PRESSURE MOVES OFF TOWARDS THE EAST. A WARM
ADVECTION REGIME WILL SET UP OVER NORTH TEXAS FOR THE WEEKEND AS
THE SURFACE LOW REMAINS TO OUR WEST. THIS SET-UP WILL BRING LOW
BUT PERSISTENT RAIN CHANCES TO THE SOUTHERN AND EASTERN COUNTIES
FOR A COUPLE DAYS. THE LOW WILL FINALLY START MOVING TUESDAY AS A
WAVE IN THE UPPER LEVELS MOVES INTO THE SOUTHERN PLAINS. /13

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  43  54  30  63  40 /  20  20   0   0   0
WACO, TX              47  62  31  62  41 /  20  20   0   0   0
PARIS, TX             39  49  27  54  35 /  40  60   5   0   0
DENTON, TX            43  52  24  61  37 /  20  20   0   0   0
MCKINNEY, TX          45  53  25  60  38 /  30  30   0   0   0
DALLAS, TX            45  55  32  61  42 /  30  30   0   0   0
TERRELL, TX           45  56  30  60  40 /  40  30   0   0   0
CORSICANA, TX         43  56  30  62  41 /  40  40   0   0   0
TEMPLE, TX            46  62  29  62  40 /  20  20   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 6 PM CST THIS AFTERNOON FOR THE FOLLOWING
ZONES:
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175.

RED FLAG WARNING FROM 11 AM TO 7 PM CST THURSDAY FOR THE
FOLLOWING ZONES: TXZ100>103-115>119-129>134-141>145-156>160-174.

WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR THE FOLLOWING
ZONES: TXZ091>094-100>104-115>119-129>133-141>144.

&&
Hazardous weather outlook, Jan 30, 5:58 PM CST, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
558 PM CST WED JAN 30 2008

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-010000-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
558 PM CST WED JAN 30 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.
ISOLATED THUNDERSTORMS WILL BE POSSIBLE AFTER MIDNIGHT ALONG AND
EAST OF INTERSTATE 35.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
A RED FLAG WARNING IS IN EFFECT FROM 11AM TO 7PM THURSDAY
GENERALLY ALONG AND WEST OF INTERSTATE 35 DUE TO GUSTY WEST TO NORTHWEST
WINDS AND LOW HUMIDITY VALUES.

ISOLATED THUNDERSTORMS WILL ALSO BE POSSIBLE THURSDAY ALONG AND
EAST OF INTERSTATE 35.

THUNDERSTORMS WILL BE POSSIBLE AGAIN SUNDAY THROUGH EARLY TUESDAY GENERALLY
ALONG AND EAST OF INTERSTATE 35.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

SCHULTZ

Nearby

Wind Advisories in Texas, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.